Items where Division is "Preprints" filtered by Murray, Seán

Group by: Creators | Item Type | No Grouping
Jump to: D | M
Number of items: 3.

D

Dolan, Brian P. and Huet, Idrish and Murray, Seán and O'Connor, Denjoe (2006) Noncommutative vector bundles over fuzzy CP^N and their covariant derivatives. Journal of High Energy Physics, 2007 (07). 007-007. ISSN 1029-8479

Dolan, Brian P. and Huet, Idrish and Murray, Seán and O'Connor, Denjoe (2008) A universal Dirac operator and noncommutative spin bundles over fuzzy complex projective spaces. Journal of High Energy Physics, 2008 (03). 029-029. ISSN 1029-8479

M

Murray, Seán and Sämann, Christian (2006) Quantization of Flag Manifolds and their Supersymmetric Extensions. (Preprint)

This list was generated on Sun May 26 05:49:26 2024 IST.